# SDR DXTA2016092606309

- Difficulty date: September 26, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N553QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605372
- Aircraft time: 8,192 hours, 6,531 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216011
- Part serial: 2377P
- Condition: Malfunctioned
- Location: Mlg
- Part time: 908 hours, 723 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE SHUDDERS REPEATEDLY UPON LANDING AND APPLICATION OF BRAKES AT HIGH SPEED.  BRAKES RESPONDED NORMALLY DURING TAXI.  DURING TROUBLESHOOTING, IT WAS DISCOVERED THAT INTERNALLY THE NR 2 MLG BRAKE WAS MALFUNCTIONING. ALSO, DURING INSPECTION IT WAS NOTED THAT THE NR 2 MLG TIRE WAS CLOSE TO BEING WORN TO LIMITS AND HAD CUTS IN IT. REMOVED NR 2 MLG BRAKE AND TIRE ASSEMBLY AND INSTALLED OVERHAULED BRAKE AND REPAIRED WHEEL ASSEMBLY. ALL MAINTENANCE PERFORMED IAW AMM 32-41-02, 32-42-01, AND 12-13-03.
